Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of the inverse operation in alternation groupoids


Author: Marlow Sholander
Journal: Bull. Amer. Math. Soc. 55 (1949), 746-757
DOI: https://doi.org/10.1090/S0002-9904-1949-09275-3
MathSciNet review: 0031493
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. C. Murdoch, Quasi-Groups Which Satisfy Certain Generalized Associative Laws, Amer. J. Math. 61 (1939), no. 2, 509–522. MR 1507391, https://doi.org/10.2307/2371517
  • 2. D. C. Murdoch, Structure of abelian quasigroups, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 392-409. MR 3427
  • 3. R. H. Bruck, Some results in the theory of quasigroups, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 19-52. MR 9963
  • 4. N. Bourbaki, Algèbre, Actualités Scientifiques et Industrielles, no. 934, Paris, 1942.
  • 5. A. Malcev, On the immersion of an algebraic ring into a field, Math. Ann. 113 (1937), no. 1, 686–691. MR 1513116, https://doi.org/10.1007/BF01571659


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09275-3

American Mathematical Society